MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. TRINICA FIXED ANGLE BONE SCREW 4.2X15MM; TRINICA(R) ANTERIOR CERVICAL PLATE SYSTEM

ZIMMER BIOMET SPINE INC. TRINICA FIXED ANGLE BONE SCREW 4.2X15MM; TRINICA(R) ANTERIOR CERVICAL PLATE SYSTEM
Catalog Number 07.00119.008
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two bags labeled as trinica self-tapping fixed screws actually contained self-drilling variable screws.These were identified upon receipt so there was no patient involvement.This is report two of two for this event.
 
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference report 3012447612-2023-00044.
 
Additional Manufacturer Narrative
Device evaluation: the returned device packaging matches the information in the complaint file and were examined.Visual inspection revealed that both bags labeled with pn 07.00119.008 had been opened and returned with two variable screws that do not match the label.The seals on all bags were inspected and do not show signs of failure.Root cause: a definitive root cause cannot be determined with the information provided.The packaging failure could possibly be attributed to improper handling during storage or transportation.The incorrect device in the packaging could possibly be attributed to improperly repackaging returned products.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
TRINICA FIXED ANGLE BONE SCREW 4.2X15MM
Common Device Name
TRINICA(R) ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
sabrina abla
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key16399566
Report Number3012447612-2023-00045
Device Sequence Number20426876
Product Code KWQ
UDI-Device Identifier00889024321281
UDI-Public(01)00889024321281(10)63188523
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132012
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number07.00119.008
Device Lot Number63188523
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/08/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/17/2023
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic